Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("SECOND ORDER EQUATION")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 4891

  • Page / 196

Export

Selection :

  • and

SECTORIAL SECOND ORDER DIFFERENTIAL OPERATORSREAD TT.1982; LECT. NOTES MATH.; ISSN 0075-8434; DEU; DA. 1982; NO 964; PP. 584-590; BIBL. 9 REF.Conference Paper

EXISTENCE OF CONJUGATE POINTS FOR SECOND AND FOURTH ORDER DIFFERENTIAL EQUATIONSMUELLER PFEIFFER E.1981; PROC. R. SOC. EDINB., SECT. A, MATH.; ISSN 0308-2105; GBR; DA. 1981; VOL. 89; NO 3-4; PP. 281-291; BIBL. 18 REF.Article

INTERVALS OF PERIODICITY AND ABSOLUTE STABILITY OF EXPLICIT NYSTROEM METHODS FOR Y"=F(X,Y)CHAWLA MM; SHARMA SR.1981; BIT (NORD. TIDSKR. INF-BEHANDL.); ISSN 0006-3835; SWE; DA. 1981 PUBL. 1982; VOL. 21; NO 4; PP. 455-464; BIBL. 8 REF.Article

REMARKS ON MONOSCILLATION THEOREMS FOR A SEWN ORDER NONLINEAR DIFFERENTIAL EQUATIONWONG JSW.1981; PROC. AM. MATH. SOC.; ISSN 0002-9939; USA; DA. 1981; VOL. 83; NO 3; PP. 541-546; BIBL. 11 REF.Article

INVARIANCE ASYMPTOTIC BEHAVIOR AND STABILITY PROPERTIES FOR ORDINARY DIFFERENTIAL EQUATIONSONUCHIC N; PAULU LC.1980; TOHOKU MATH. J.; ISSN 0040-8735; JPN; DA. 1980; VOL. 32; NO 2; PP. 217-224; BIBL. 7 REF.Article

NUMERICAL METHODS FOR PHASE-PLANE PROBLEMS IN ORDINARY DIFFERENTIAL EQUATIONSLAMBERT JD; MCLEOD RJY.1980; LECTURE NOTES MATH.; DEU; DA. 1980; NO 773; PP. 83-97; BIBL. 3 REF.Conference Paper

ON THE CONSTRUCTION AND ANALYSIS OF APPROXIMATIONS OF ARBITRARILY HIGH-ORDER FOR PROPORTIONALLY-DAMPED SECOND ORDER SYSTEMSSERBIN SM.1980; COMPUTERS MATH. APPL.; GBR; DA. 1980; VOL. 6; NO 2; PP. 251-263; BIBL. 18 REF.Article

ON THE LEAST PRINCIPAL FUNDAMENTAL SOLUTION OF A PARABOLIC DIFFERENTIAL EQUATIONWOJCIK A.1980; ANN. POL. MATH.; ISSN 0066-2216; POL; DA. 1980; VOL. 38; NO 2; PP. 133-140; BIBL. 5 REF.Article

PERIODIC SOLUTIONS FOR A CLASS OF ORDINARY DIFFERENTIAL EQUATIONSWARD JR JR.1980; PROC. AMER. MATH. SOC.; USA; DA. 1980; VOL. 78; NO 3; PP. 350-352; BIBL. 3 REF.Article

A HYPERBOLIC EQUATION WITH DOUBLE CHARACTERISTICS WHICH HAS A SOLUTION WITH BRANCHING SINGULARITIESTANIGUCHI K; TOZAKI Y.1980; MATH. JPN.; ISSN 0025-5513; JPN; DA. 1980; VOL. 25; NO 3; PP. 279-300; BIBL. 19 REF.Article

STABILITY REGIONS FOR MULTI-PARAMETER SYSTEMS OF PERIODIC SECOND ORDER ORDINARY DIFFERENTIAL EQUATIONSBROWNE PJ; SLEEMAN BD.1979; PROC. R. SOC. EDINBURGH, A; GBR; DA. 1979; VOL. 84; NO 3-4; PP. 249-257; BIBL. 4 REF.Article

THEOREMES DE COMPARAISON POUR LES EQUATIONS DIFFERENTIELLES DU SECOND ORDREMIYATAKE S.1979; C.R. ACAD. SCI., A; FRA; DA. 1979; VOL. 289; NO 5; PP. 345-347; ABS. ENG; BIBL. 9 REF.Article

A NOTE ON DISCONJUGATE LINEAR DIFFERENTIAL EQUATIONS OF THE SECOND ORDER WITH PERIODIC COEFFICIENTSSTANEK S.1979; SB. PR. PRIRODOVED. FAK. UNIV. PALACKEHO V OLOMOUCI; ISSN 0472-9005; CSK; DA. 1979; VOL. 18; PP. 93-101; ABS. CZE/RUS; BIBL. 15 REF.Article

PERIODIC SOLUTIONS OF PERTURBED CONSERVATIVE SYSTEMSWARD JR.1978; PROC. AMER. MATH. SOC.; USA; DA. 1978; VOL. 72; NO 2; PP. 281-285; BIBL. 11 REF.Article

ASYMPTOTIC BEHAVIOR OF SOLUTIONS OF Y''+ NONO(T)YLAMBDA TALIAFERRO SD.1978; J. MATH. ANAL. APPL.; USA; DA. 1978; VOL. 66; NO 1; PP. 95-134; BIBL. 12 REF.Article

BAINDEDNESS AND CONVERGENCE TO ZERO OF SOLUTIONS OF A FORCED SECOND-ORDER NONLINEAR DIFFERENTIAL EQUATION.GRAEF JR; SPIKES PW.1978; J. MATH. ANAL. APPL.; U.S.A.; DA. 1978; VOL. 62; NO 2; PP. 295-309; BIBL. 1 P. 1/2Article

CONNECTION FORMULAS FOR SECOND-ORDER DIFFERENTIAL EQUATIONS HAVING AN ARBITRARY NUMBER OF TURNING POINTS OF ARBITRARY MULTIPLICITIES.OLVER FWJ.1977; S.I.A.M.J. MATH. ANAL.; U.S.A.; DA. 1977; VOL. 8; NO 4; PP. 673-700; BIBL. 1 P. 1/2Article

MULTIVARIABLE EXPANSIONS USING TIME SCALES GENERATED FROM DIFFERENTIAL EQUATIONS.LEVINE LE; OBI WC.1977; S.I.A.M.J. APPL. MATH.; U.S.A.; DA. 1977; VOL. 33; NO 4; PP. 581-586; BIBL. 5 REF.Article

SUR LES RACINES DES SOLUTIONS DE L'EQUATION Y''+P1(X)Y'+P2(X)Y=0RIPEANU D.1977; MATH., MATH.; ROM; DA. 1977; VOL. 19; NO 1; PP. 95-111; BIBL. 4 REF.Article

DETERMINATION DU SECOND DOMAINE D'INSTABILITE POUR LES EQUATIONS A COEFFICIENTS ALEATOIRESMIRKINA AS.1977; IZVEST. AKAD. NAUK S.S.S.R., MEKH. TVERD. TELA; S.S.S.R.; DA. 1977; NO 6; PP. 95-101; BIBL. 8 REF.Article

A CRITERION FOR DETERMINING THE 2ND ORDER LINEAR DIFFERENTIAL EQUATIONS POSSESSING THE CENTRAL DISPERSION WITH THE INDEX N EQUAL TOT + PI .STANEK S.1977; ACTA UNIV. PALACK. OLOMUC., FAC. RERUM NAT.; CSK; DA. 1977; NO 53; PP. 75-79; ABS. POL/RUS; BIBL. 3 REF.Article

SOME POINTWISE ESTIMATES CONCERNING SOLUTIONS OF SOME PARTIAL DIFFERENTIAL EQUATIONS OF ELLIPTIC TYPE OF SECOND ORDER WITH PHYSICAL APPLICATIONS.KOMKOV V; WALKER B.1976; Z. ANGEW. MATH. MECH.; DTSCH.; DA. 1976; VOL. 56; NO 6; PP. 225-237; ABS. ALLEM. RUSSE; BIBL. 14 REF.Article

AZ OPERATORTEST NEHANY SPECIALIS MASODRENDU DIFFERENCIALEGYENLETEROL = EQUATIONS DIFFERENTIELLES PARTICULIERES D'ORDRE 2 DANS LE CORPS DES OPERATEURSFENYES T; KOSIK P.1976; MAT. LAPOK; HUN; DA. 1976-1979; VOL. 27; NO 3-4; PP. 337-354; BIBL. 12 REF.Article

SU UNA RELAZIONE VERIFICATA DALLE SOLUZIONI DELLE EQUAZIONI ELLITTICHE DEL SECONDO ORDINE. = SUR UNE RELATION VERIFIEE PAR LES SOLUTIONS DES EQUATIONS ELLIPTIQUES DU SECOND ORDREBUTTU A; PORRU G.1976; R.C. SEMINAR. FAC. SCI. UNIV. GAGLIARI; ITAL.; DA. 1976; VOL. 46; NO 3-4; PP. 235-240; ABS. ANGL.; BIBL. 3 REF.Article

LIMIT CIRCLE TYPE RESULTS FOR SUBLINEAR EQUATIONSGRAEF JR.1983; PAC. J. MATH.; ISSN 0030-8730; USA; DA. 1983; VOL. 104; NO 1; PP. 85-94; BIBL. 16 REF.Article

  • Page / 196